Wildfire, New Castle
- When
- April 3, 3:15 PM EST to 6:00 PM EST
- Where
- New Castle forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
A brush fire occurred during the late afternoon of the 3rd in New Castle County near the junction of Interstates 95 and 295 close to the Newport Industrial Park and New Castle County Airport. Smoke from the fire did not impact the evening commute.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A brush fire occurred during the late afternoon of the 3rd in New Castle County near the junction of Interstates 95 and 295 close to the Newport Industrial Park and New Castle County Airport. Smoke from the fire did not impact the evening commute. Strong west winds helped spread and hampered battling the fire. The peak wind gust at the New Castle County Airport for the day was 39 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 3, 2:32 PM EST, 43 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT WED APR 3 2013
.SYNOPSIS...
HIGH PRESSURE WILL SETTLE OVER OUR AREA TONIGHT INTO THURSDAY, THEN
SHIFT OFFSHORE. AN AREA OF LOW PRESSURE NEAR THE GULF COAST WILL
TRACK NORTHEASTWARD AND STRENGTHEN ALONG THE SOUTHEAST COAST
THURSDAY NIGHT, THEN SLIDE TO OUR EAST FRIDAY. HIGH PRESSURE BUILDS
ACROSS THE AREA SATURDAY, AS A WARM FRONT LIFTS BY TO OUR NORTHWEST
LATE SATURDAY INTO SUNDAY. A COLD FRONT IS FORECAST TO ARRIVE LATE
TUESDAY AND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TONIGHT. AS
THE HIGH MOVES IN, THE SKY WILL BECOME CLEAR AND THE WIND WILL
SLOWLY SUBSIDE AND ARE GENLY EXPECTED TO BE LIGHT OVERNIGHT.
OVERALL, WITH LIGHT WIND AND A MAINLY CLEAR SKY A GOOD RADIATIONAL
COOLING NIGHT WILL BE IN STORE AND TEMPS WILL BE ON THE COOL SIDE
FOR EARLY APRIL ONCE AGAIN.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE AFOREMENTIONED HIGH PRESSURE SYS WILL MOVE EWD DURG THE DAY ON
THU AS LOW PRESSURE BEGINS TO APPROACH FROM THE S. HOWEVER, DURG THE
DAYLIGHT HOURS, IT IS EXPECTED TO BE DRY. CLOUDS WILL INCREASE DURG
THE AFTN. AS THE HIGH MOVES TO THE E, THE WIND WILL BECOME MORE
SWLY AND TEMPS WILL RESPOND ACCORDINGLY, WITH HIGH TEMPS 5-10
DEGREES HIGHER THAN TODAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE OVERALL SYNOPTIC SETUP TO START IS COMPRISED OF A TROUGH FROM
THE MIDWEST TO THE NORTHEAST. WHILE THIS TROUGH OVERALL IS STILL
PRESENT THROUGH FRIDAY, A CLOSED LOW IS FORECAST TO TRACK ACROSS THE
GULF COAST REGION THURSDAY NIGHT INTO FRIDAY. THIS FEATURE THEN
SLIDES OFF THE SOUTHEASTERN U.S. COAST FRIDAY INTO SATURDAY, WITH AN
ASSOCIATED SURFACE LOW WITH IT. THE PATTERN LOOKS TO CHANGE FROM A
PROGRESSIVE SPLIT FLOW TOWARD AN AMPLIFIED TROUGH OVER THE WEST BY
THE BEGINNING OF NEXT WEEK. THIS WOULD OPEN THE DOOR FOR MUCH WARMER
AIR TO ARRIVE AS A TROUGH AMPLIFYING OUT WEST ALLOWS DOWNSTREAM
RIDGING TO DEVELOP IN THE EAST ESPECIALLY THE FIRST HALF OF NEXT
WEEK. THE CHALLENGE THOUGH IS THE TIMING OF THE MAIN FEATURES AND
THE ASSOCIATED DETAILS. THIS ESPECIALLY INVOLVES A COLD FRONT THAT
WILL BE ARRIVING NEXT WEEK, HOWEVER THERE IS LOWER CONFIDENCE WITH
ITS TIMING AND POSITIONING MONDAY THROUGH WEDNESDAY. THE END RESULT
COULD BE A TRICKY TEMPERATURE FORECAST, SINCE THIS TIME OF THE YEAR
FRONTS DROPPING SOUTHEASTWARD TEND TO TURN OUR LOW-LEVEL WINDS OFF
THE OCEAN. THEREFORE, WE USED A MODEL BLEND THURSDAY NIGHT THROUGH
SATURDAY WITH SOME INCORPORATION OF CONTINUITY, THEN SWITCHED TO HPC
GUIDANCE FROM SATURDAY NIGHT ONWARD. SOME TWEAKS WERE THEN MADE
AFTER ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES.
FOR THURSDAY NIGHT...A CLOSED LOW TRAVERSING THE GULF COAST REGION
WILL HELP MAINTAIN LOW PRESSURE AT THE SURFACE. THIS FEATURE WILL BE
TRACKING NORTHEASTWARD AND WITH INCREASING WAA AND MOISTURE
ADVECTION IMPINGING ON OUR AREA THE CLOUDS WILL INCREASE. THERE
COULD BE A DECENT AMOUNT OF DRY LOW-LEVEL AIR IN PLACE THOUGH AHEAD
OF THIS ESPECIALLY THE FARTHER NORTH ONE GOES, THEREFORE WE SLOWED
DOWN THE ARRIVAL OF THE INCREASING POPS SOME ESPECIALLY NORTH.
THE GENERAL CONSENSUS OF THE GUIDANCE IS THE HIGHER CHANCE OF
PRECIPITATION ARRIVES TOWARD DAYBREAK, THEREFORE THE POPS WERE
ADJUSTED TO REFLECT THIS THINKING. AS THE CLOUDS INCREASE, LOW
TEMPERATURES ARE FORECAST TO BE MILDER THAN RECENT NIGHTS FOR MUCH
OF THE AREA.
FOR FRIDAY AND SATURDAY...THE MAIN SYSTEM OCCURS DURING A PORTION OF
THIS TIME FRAME. A CLOSED LOW IS FORECAST TO EXIT OFF THE SOUTHEAST
U.S. COAST DURING FRIDAY, WITH AN ASSOCIATED SURFACE LOW SLIDING TO
OUR SOUTH AND EAST. WHILE THERE IS SOME WAVERING WITH THE TRACK OF
THE SURFACE LOW WITHIN THE MODEL GUIDANCE, IT APPEARS THAT A PORTION
OF OUR REGION STILL GETS AT LEAST CLIPPED BY A PERIOD OF RAIN. THE
MAIN FORCING IS FOCUSED ALONG THE COASTAL ZONES ON EASTWARD WITH A
SHARP CUT OFF FARTHER WEST. THE BULK OF THE RAIN IS EXPECTED TO BE
EAST OF INTERSTATE 95. THIS SYSTEM HAS A DECENT MOISTURE FEED INTO
IT ALONG THE GULF COAST TODAY /WEDNESDAY/, HOWEVER WE ARE
ANTICIPATING THIS BEING TRANSIENT ENOUGH WHICH SHOULD TEND TO KEEP
THE AMOUNTS IN CHECK. THE MAIN WIND FIELD MAY END UP TRACKING FAR
ENOUGH TO OUR EAST, WHERE GUSTY WINDS ARE LESS OF A THREAT ALONG THE
COAST DURING THE TIME WHEN THE WINDS BECOMING NORTHEAST.
WE CONTINUE TO LEAN TOWARD A SOMEWHAT WEAKER SOLUTION BUT ALSO A
MORE CONSOLIDATED SURFACE LOW. AS A RESULT, WE ADJUSTED THE POPS TO
REFLECT A TIGHTER GRADIENT FROM EAST TO WEST. THIS INCLUDED LOWERING
THE POPS ACROSS THE NORTHWEST ZONES, AND MAINTAINING A PERIOD
CATEGORICAL POPS ACROSS THE EAST. THERE MAY BE LITTLE OR NO RAIN
THAT REACHES THE LEHIGH VALLEY ON NORTHWESTWARD, HOWEVER WE STILL
KEPT SOME LOW POPS HERE AS SOME GUIDANCE MAINTAINS AT LEAST SOME
LIGHT QPF FOR A TIME.
THE SYSTEM SHOULD BE MOVING AWAY FRIDAY AFTERNOON AND FRIDAY NIGHT,
THEREFORE THE POPS WERE LOWERED FASTER FROM WEST TO EAST. THIS
ALLOWS SURFACE HIGH PRESSURE TO BUILD OVER OUR AREA DURING SATURDAY,
WITH ANY ONSHORE WIND COMPONENT TRENDING TO LESSEN. THE SURFACE HIGH
IS FORECAST TO SHIFT TO OUR NORTHEAST SATURDAY NIGHT, ALTHOUGH A
PORTION OF IT EXTENDS DOWN THE MID ATLANTIC COAST. THE FLOW BASED ON
THE HPC FORECAST SURFACE MAPS INDICATE THE PRESSURE GRADIENT IS
RELAXED ENOUGH TO ALLOW FOR SOME ONSHORE COMPONENT /SEABREEZES
PERHAPS/ AS THE SURFACE HIGH GRADUALLY SHIFTS TO OUR NORTHEAST.
AS A RESULT, WE CARRIED COOLER HIGH TEMPERATURES PARTICULARLY ALONG
THE COASTAL LOCALES. HIGHS WERE ADJUSTED UPWARD FRIDAY BASED ON THE
SYSTEM MOVING A BIT FASTER AND THE FLOW BACKING TO THE NORTHWEST
SOONER. SOME DEVELOPING WAA TO OUR WEST SHOULD THEN HELP TO ORGANIZE
A WARM FRONT WHICH STARTS TO LIFT THROUGH SATURDAY NIGHT.
FOR SUNDAY...SOME ENERGY TRACKS FROM THE NORTHERN PLAINS TO
SOUTHEASTERN CANADA. THIS SHOULD ALLOW FOR WAA TO INCREASE FROM WEST
TO EAST, AND ALSO DRIVE A WARM FRONT NORTH OF OUR AREA EARLY. THE
BULK OF THE WAA AND ISENTROPIC LIFT LOOKS TO STAY TO OUR NORTHWEST,
THEREFORE WE WILL CARRY UP TO SLIGHT CHC ACROSS THE NORTHWEST ZONES.
THE SOUTHERLY FLOW AND MODIFYING OF THE AIRMASS WILL ALLOW FOR A
MILDER AFTERNOON, ALTHOUGH COOLER AT THE COAST DUE TO A SOUTHERLY
WIND COMPONENT.
FOR MONDAY THROUGH WEDNESDAY...A POTENTIALLY TRICKY FORECAST AS THE
PATTERN LOOKS TO TRANSITION FROM A SPLIT FLOW REGIME TO A LARGE
TROUGH IN THE WEST. THIS TENDS TO BRING A BUILDING RIDGE ACROSS THE
EAST. HOWEVER, THE GUIDANCE HAS BEEN SHOWING VARIABILITY WITH THE
STRENGTH AND LOCATION OF AN UPPER-LEVEL TROUGH IN EASTERN CANADA. IT
APPEARS THE ENSEMBLE GUIDANCE AND EVEN SOME OF THE OPERATIONAL
MODELS NOW ARE HINTING AT MORE RIDGING. IF THIS WERE TO OCCUR, MUCH
WARMER AIR WOULD SURGE INTO THE MID ATLANTIC AND NORTHEAST REGIONS.
THERE IS SOME CAUTION TO BE HAD THOUGH AS A SLOW MOVING COLD FRONT
IS FORECAST TO BE ARRIVING SOMETIME TUESDAY OR WEDNESDAY. IF A
SURFACE HIGH ACROSS SOUTH-CENTRAL CANADA IS PRESENT, THIS COULD BE
STRONG ENOUGH TO SHOVE THE SURFACE FRONT FARTHER SOUTHEAST. THIS
WOULD ALLOW THE FLOW TO TURN MORE ONSHORE AND ALLOW FOR COOLER
CONDITIONS. IT IS NOT COMPLETELY CLEAR WHERE THIS FRONT WILL BE
LOCATED THIS FAR OUT IN TIME, AS THERE IS LOWER CONFIDENCE IN THE
OVERALL TIMING OF THE INDIVIDUAL SMALLER SCALE SHORT WAVES. AS OF
NOW, WE GENERALLY HAVE SOME SLIGHT CHC OR LOW CHC POPS IN THE
DATABASE ESPECIALLY TUESDAY AND WEDNESDAY GIVEN THE PRESENCE OF THE
BOUNDARY. SINCE WE HAVE LESS CONFIDENCE IN THE DETAILS, WE OPTED TO
LEAN MUCH CLOSER TO HPC GUIDANCE WHICH ADVERTISES A SLOWER COLD
FRONTAL PASSAGE AND THEREFORE WARMER AIR. THE SOUTHERLY FLOW THOUGH
WILL PROBABLY TEND TO KEEP THE COASTAL COMMUNITIES ON THE COOLER
SIDE.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS ARE EXPECTED THRU THE TAF PD. HIGH PRESSURE WILL SLOWLY
BUILD IN FROM THE NW TONIGHT AND THEN MOVE OFF TO THE E ON THU. THE
GUSTY NW WIND WILL REMAIN WITH US THRU SUNSET. THEY WILL DECREASE A
BIT THRU THE EVENING BUT REMAIN ELEVATED AND THEN DROP TO LESS THAN
10 KTS AFTER MIDNIGHT. THE WIND WILL START OF LIGHT ON THU MRNG AND
THEN PICK UP DURG THE LATE AFTN GENLY IN THE 10 TO 15 KT RANGE. THE
W TO NW FLOW THRU ERLY MRNG WILL BECOME MORE SWLY DURG THU AS THE
HIGH MOVES FF TO THE E. EXPECT VERY LITTLE IN THE WAY OF CLOUD
COVER.
OUTLOOK...
THURSDAY NIGHT...VFR WITH INCREASING CLOUDS. MVFR POSSIBLE TOWARD
DAYBREAK NEAR KACY AND KMIV. LIGHT SOUTHERLY WINDS BECOMING
NORTHEAST.
FRIDAY AND FRIDAY NIGHT...AREAS OF SUB-VFR WITH A PERIOD OF RAIN.
THE HIGHEST CHANCE OF RAIN AND LOWER CEILINGS/VISIBILITIES WILL BE
CLOSER TO THE COAST. THE RAIN IS ANTICIPATED TO END FROM WEST TO
EAST IN THE AFTERNOON. NORTHEAST TO NORTHWEST WINDS GENERALLY 10-20
KNOTS.
SATURDAY AND SUNDAY...MOSTLY VFR. LIGHT NORTHERLY WINDS, BECOMING
SOUTH-SOUTHEAST INTO SUNDAY.
MONDAY...GENERALLY VFR. SOUTHERLY WINDS AROUND 10 KNOTS.
&&
.MARINE...
THE MARINE FLAGS WILL REMAIN IN PLACE AS PREV ISSUED. ACRS THE NRN
WATERS, SCA CONDITIONS WERE OCCURRING OR CLOSE. ACRS THE S, CONDS
WERE EXPECTED TO GET TO SCA. HIGH PRESSURE WAS BUILDING IN FROM THE
NW AND THE GRAD WILL WEAKEN CONSIDERABLY TONIGHT. ONCE THIS SCA
COMES DOWN, NO ADDITIONAL MARINE FLAGS ARE ANTICIPATED THRU THE
REMAINDER OF THE NEAR AND SHORT TERM PD. THE AFOREMENTIONED HIGH
WILL MOVE EWD OFF THE COAST ON THU AND THE WIND WILL BECOME MORE
SWLY, BUT SPEEDS SHOULD GENLY BE 20 KTS OR LESS.
OUTLOOK...
A QUICK MOVING STORM SYSTEM IS FORECAST TO TRACK TO OUR SOUTH AND
EAST FRIDAY. THIS WILL ALLOW WINDS TO BECOME NORTHEAST FRIDAY THEN
SHIFT TO THE NORTHWEST. THESE WINDS ARE ANTICIPATED TO INCREASE TO
ADVISORY LEVELS FOR A TIME ACROSS MOST OF OUR WATERS AS THE PRESSURE
GRADIENT TIGHTENS FOR A TIME AND A LONGER FETCH EXISTS. WHILE THE
BULK OF THE 35-40 KNOT 925 MB WINDS MAY STAY FAR ENOUGH TO OUR EAST,
THERE STILL IS A CHC FOR A PERIOD OF GALE FORCE WIND GUSTS FRIDAY.
THERE COULD BE A BIT OF A SURGE IN THE WINDS FRIDAY NIGHT FROM THE
NORTHWEST BEFORE HIGH PRESSURE ARRIVES SATURDAY AND ALLOWS A
LESSENING OF THE WINDS. THE CONDITIONS SHOULD THEN REMAIN BELOW
SMALL CRAFT ADVISORY CRITERIA DURING THE WEEKEND INTO EARLY NEXT
WEEK.
&&
.FIRE WEATHER...
WILL CONTINUE THE RFW FOR ALL OF OUR COUNTIES EXCEPT FOR TALBOT AND
CAROLINE IN MARYLAND, AND SUSSEX IN DELAWARE. WIND SPEEDS ARE
EXPECTED TO FALL A LITTLE SHORT OF THE CRITERION IN THOSE THREE
COUNTIES. THE WIND SHOULD DECREASE LATE THIS EVENING AND REMAIN
BELOW CRITERIA INTO THU AS HIGH PRESSURE BUILDS OVER THE AREA,
HOWEVER, HUMIDITY VALUES WILL REMAIN LOW BUT WILL INCREASE DURG THE
AFTN.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING UNTIL 10 PM EDT THIS EVENING FOR PAZ054-055-
060>062-070-071-101>106.
NJ...RED FLAG WARNING UNTIL 10 PM EDT THIS EVENING FOR NJZ001-
007>010-012>027.
DE...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001-002.
MD...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-
015.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ430-431-
450>455.
&&
SYNOPSIS...GORSE
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...GORSE
AVIATION...GORSE/NIERENBERG
MARINE...GORSE/NIERENBERG
FIRE WEATHER...NIERENBERGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EDT WED APR 3 2013 NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-041945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 340 PM EDT WED APR 3 2013 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-016>027-041945- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 340 PM EDT WED APR 3 2013 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM IS FORECAST TO TRACK SOUTH AND EAST OF OUR REGION FRIDAY INTO FRIDAY NIGHT. THIS COULD BRING A PERIOD OF HEAVIER RAIN AND GUSTY WINDS, ESPECIALLY CLOSER TO THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-041945- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES- 340 PM EDT WED APR 3 2013 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM IS FORECAST TO TRACK SOUTH AND EAST OF OUR REGION FRIDAY INTO FRIDAY NIGHT. THIS COULD BRING A PERIOD OF HEAVIER RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-MDZ019-020-041945- INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- 340 PM EDT WED APR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM IS FORECAST TO TRACK SOUTH AND EAST OF OUR REGION FRIDAY INTO FRIDAY NIGHT. THIS COULD BRING A PERIOD OF HEAVIER RAIN AND GUSTY WINDS, ESPECIALLY CLOSER TO THE ATLANTIC COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-041945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EDT WED APR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE FOR A PERIOD OF NORTHEAST TO NORTH GALE FORCE WIND GUSTS FRIDAY AND FRIDAY NIGHT, ESPECIALLY ACROSS THE OCEAN WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2013Every state in 2013This day in weather historyWarnings in Delaware, April 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 446486.